Share this:
Lula
@luladavis

Posts: 15
Joined: Jul 24, 2015

Side affects from Anastrozole and MCTD leaves my body achey

Posted by @luladavis, Mar 18, 2016

The side affects from my Anastrozole and mixed connective-tissue disease (MCTD) leaves my body achey thobbing and other adjectives I can’t describe..I noticed when I take a pain pill with my round of morning meds I have more sponnies left to almost make it through the day..but the only way to get a prescription is to go to a pain management doctor..And when I go all they want to do is shoot steroids in my lower back..adding more fuel to the fire..make me feel like we are exchanging steroids for pills..I don’t want to make the problem worse.. I just want a pain pill to help me make it through the day.. I already have osteoarthritis Fibromyalgia MCTD Neuropathy L4/L5 problems IBS muscle spasms in Rt arms from cancer spreaded to lymph nodes(23)removed plus tissues and muscles removed from my back to use for my Breast Reconstruction I can go on..but just to name a few..why is it so difficult the ones with Joint problems and othe problems to get pain pills? And I don’t want to hear “U Can Get Addicted ” well dog-gon IF I want to be a addict..Don’t u kno I would have been in the streets by now as much as I have been through in the last 6yrs of my life..all I’m trying to do is do my duties as a good wife and mother to my 10th grader and feel better to get away and spend time with my daughter in college Anyway!!! Good day to u wonderful people out there and Godbless us all.. Peace

REPLY

Hello,I would love to hear from you.
Need someone,following program.
And,one that is having difficulty walking.
I know that it is so necessary to do the leg exercises.And use ice alternate with heat.
Success

Oh my,I discovered a real good book,that helped me through alot of issues. I had so much going on with my health and husbands. The medical doctors begin to think we are chronic or bluntly crazy. The
book. The Mindful Woman. By. Sue Patton Theole. Wonderful read and lessons to be learned. It is worth so much to know we are not alone. My heartfelt best to you.
Success

To LulaDavis , You have had to endure terrible health problems while raising your child and running your home as well. Having your ailments would be hard for an elderly person like myself. It is twice as hard to be in the prime of life and having to suffer every day. I have arthritis and so cannot write letters as I once did. Also I have Ankylosing Spondilitis of the spine and have fallen several times. One day I woke to find that I could not stand. My legs were non functioning. A nerve had pinched the vertbrae during my sleep.My neurologist gave me a scrip for a narcotic for the pain and I did not want it. My family doctor gave me another medicine gabapentin which blocks the pain from hitting the nerves that are fearful. This is not a scheduled drug nor does it need a scrip after the doctor suggests it. The pharmacist will give you a months amount needed. I was taking six hundred of the gabapentin a day for quite a while. It stopped working a month back. Now I take nine hundred a day and it is helping me.
Since you don’t want to take a scheduled narcotic for your pain, perhaps your doctor may think this med I take can benefit you. There are amounts higher than the nine hundred I take if you needed higher amounts to help you. Blessing to you dear.

I started meds (plaquenil) for my MCTD 1 year 8 months ago. This enabled me to get off of the couch and go to work, but that is about it. My main symptoms were muscle pain, fatigue and brain fog. I work 40 plus hours a week, in retail management (on my feet and heavy lifting all day long), have 2 teenagers and am divorced. Both of my parents have passed. I have 3 brothers and a handful of friends. All the people in my life are great, but they have lives of their own to live. Obviously, my kids do too!

The plaquenil mostly stopped working for me. I now have sign of RA. I started methotrexate 9 weeks ago. The pills did nothing so I take the shots, which helps. The bad thing is that I am getting mouth sores and ALOT of stomach bloating. It is very uncomfortable. If we can control the side effects my rheumatologist said she would like to increase the dose. I would love to be able to do that because the methotrexate does help. I am now taking folinic acid (once a week) 3 mg of folic acid (daily) and an acid reducer. I have been doing this for about 1 1/2 weeks. It seems to have helped a little. Has anyone been through this and gotten the side effects under control? This has been a rollercoaster for me, physically and emotionally. I am trying to get to the “acceptance” phase of this journey. I think it will help with the ups and downs. I try to focus on my blessings, which I have many. But sometimes that just isn’t enough. Any advice?

Hi @julied838, and welcome to Connect. I’m glad to hear that you have a strong support group with family and friends.
I’d also like to introduce to a number of other Connect members who are talking about MCTD and Methotrexate. First off, I moved your message to this existing thread so that you could meet @emmur16 @luladavis and @success101. I also hope @erimanswe @livingngrace @allfatiguedout @mlew0731 will join the discussion here. They were talking about MCTD a while back here: https://connect.mayoclinic.org/discussion/mctd-mixed-connective-tissue-disease/

@rosestea, @sherw and @rayrachel have recently been discussing Methotrexate and their experiences with the medication, as well as some side effects.

Julie, accepting this phase of your journey can be difficult – but I encourage you to continue using Connect as a way to communicate with others going through a similar phase in life.

How are you feeling today? Have your side effects subsided at all?

Please login or register to post a reply.